# SDR DALA2015090205394

- Difficulty date: August 27, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON LONGERON END 29L, BS 1338 AT AFT CARGO COMPARTMENT. LONGERON END WAS REPLACED IAW SRM 51-10-4/51-30-5 AND SRM 51-10-3.
